# SDR AUS20020557

- Difficulty date: May 15, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Fouled
- Location: Power Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 ENGINE THROTTLE CABLE CAUGHT AROUND ELECTRICAL CONNECTOR LOCATED IN CABIN ROOF AREA AT SEAT ROW 2/3.
